# SDR USAA980259

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACK .0625 INCH LONG FORWARD ENTRY DOOR SKIN SCUFF PLATE.  INSTALLED REPAIR DOUBLERS AND TRIPLER, REPAIRED PER EA 44026 AND BOEING DRWING 65C27257.  (M)
